Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 14, 2015, 7:13 PM EDT for Crisp County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2015, 7:13 PM EDT (23:13 UTC)
- Expired
- Apr 14, 2015, 7:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Crisp County, GA
The radar
The Robins AFB radar (KJGX), 89 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
475
WWUS82 KFFC 142313
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT TUE APR 14 2015
GAZ106-142345-
CRISP GA-
713 PM EDT TUE APR 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...HEAVY RAIN AND
40 MPH WINDS IN CRISP COUNTY UNTIL 745 PM EDT...
AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CORDELE...MOVING NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS CRISP COUNTY THROUGH 745 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CORDELE...ARABI...TREMONT...HATLEY...WENONA AND EAST CRISP.
LAT...LON 3194 8386 3203 8378 3203 8361 3189 8361
3184 8372
TIME...MOT...LOC 2312Z 225DEG 15KT 3193 8373
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 14, 3:24 PM EDT, 3 hours 49 minutes earlier.
Area forecast discussion, Apr 14, 3:24 PM EDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 324 PM EDT TUE APR 14 2015 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... PERSISTENT SOUTHWEST FLOW /ALOFT/ WITHIN UNSEASONABLY MOIST AIRMASS WILL WILL SUPPORT PERIODS OF SHOWERS/THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA THROUGHOUT THE NEXT SEVERAL DAYS. CONVECTION HAS ERUPTED ALONG THE TX/LA/MS GULF COAST TODAY. THIS COMPLEX OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE NORTH AND EAST THROUGH THIS EVENING WITH THE MORE SIGNIFICANT (STRONGER) THUNDERSTORM ACTIVITY LIKELY REMAINING ALONG THE COAST WHERE DEEPER THETA-E/INSTABILITY AXIS WILL EXIST. MLCAPE OF 500-1500 J/KG ACROSS THE AREA SHOULD SUPPORT ISOLD-SCT SHRA/TSRA THROUGH SUNSET THIS EVENING BEFORE EFFECTS OF GULF COAST "WAVE" APPROACHES. WEDNESDAY WILL GENERALLY BE WET WITH LOW CLOUDS/DRIZZLE AND SCATTERED SHOWERS. SFC HIGH PRESSURE BUILDING ACROSS THE MID ATLANTIC WILL GRADUALLY SEND WEDGE FRONT SOUTH/WEST ENTERING NORTHEAST GA BY MIDDAY. SHALLOW COOL AIR IS EXPECTED TO MAKE IT SOUTH OF THE KATL AREA BTWN 00-03Z/THU. AS THIS IS OCCURRING... INTENSE UPR LVL SHORTWAVE ENERGY WILL STREAM NORTHEAST ACROSS THE REGION WHICH WILL SUPPORT ADDITIONAL ROUNDS OF RAIN AND PERHAPS EMBEDDED THUNDER...ESPECIALLY ALONG THE LEADING EDGE OF THE WEDGE FRONTAL BOUNDARY. GIVEN PWAT VALUES RUNNING NEARLY TWICE THE NORMAL VALUES FOR MID APRIL...LOCALLY HEAVY RAIN WILL OCCUR IN ASSOCIATION WITH S/W LATE TONIGHT AND AGAIN WEDNESDAY NIGHT. GENERAL RAINFALL (TONIGHT THROUGH WEDNESDAY NIGHT) OF 1 TO 2 INCHES CAN BE EXPECTED ACROSS MUCH OF NORTH/CENTRAL GA...WITH ISOLATED AMOUNTS APPROACHING 3 INCHES. TEMPS WILL BE MILD WEDNESDAY DESPITE CLOUDS AND RAIN BUT EXPECT MUCH COOLER CONDITIONS BY WED NIGHT/THURSDAY...ESPECIALLY ALONG AND NORTH OF A KATL TO KAHN LINE. DJN.83 .LONG TERM /THURSDAY THROUGH TUESDAY/... NO SIGNIFICANT PATTERN CHANGE THROUGH THE WEEKEND AS SOUTHWESTERLY UPPER FLOW DOMINATES AHEAD OF THE CLOSED UPPER LOW OVER THE SOUTHERN PLAINS. THIS KEEPS THE REGION IN A GENERALLY WET PATTERN. ALTHOUGH THE GENERAL PATTERN IS SIMILAR BETWEEN THE GFS AND ECMWF...THERE ARE SIGNIFICANT DIFFERENCES BETWEEN THE TWO AS WE HEAD INTO THE WEEKEND CONCERNING THE STRENGTH...LOCATION AND MOVEMENT OF THE UPPER LOW AS IT FINALLY KICKS OUT OF THE SOUTHERN PLAINS. THE GFS IS MUCH DEEPER AND MORE AGGRESSIVE WHILE THE ECMWF WEAKENS THE SYSTEM NOTICEABLY. WITH SUCH A WIDE DIFFERENCE BETWEEN THE TWO I AM NOT INCLINED TO MAKE SIGNIFICANT CHANGES TO THE CURRENT LONG TERM FORECAST GRIDS WHICH SEEM TO ME TO BE A REASONABLE COMPROMISE BETWEEN THE TWO SOLUTIONS. PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. WE ARE STILL LOOKING AT THE POTENTIAL FOR RAINFALL TOTALS OF 2 TO 4 INCHES THROUGH THE EXTENDED FORECAST PERIOD. THIS RAINFALL IS EXPECTED TO BE SPREAD OUT THROUGH THE PERIOD AND ALTHOUGH NO SPECIFIC PERIOD CAN YET BE SINGLED OUT FOR A FLOOD WATCH...WE WILL NEED TO KEEP A CLOSE EYE ON RAIN ACCUMULATIONS AS WELL AS SOIL MOISTURE AND RIVER LEVELS. 20 PREVIOUS LONG TERM FORECAST DISCUSSION /WEDNESDAY NIGHT THROUGH MONDAY/.../ISSUED AT 356 AM EDT TUE APR 14 2015/ A WET/UNSETTLED PATTERN LOOKS TO PERSIST THROUGH THIS WEEKEND. ANOTHER COLD AIR DAMMING EVENT SETS UP WEDNESDAY NIGHT AND THURSDAY WITH A CONTINUED DEEP MOIST SW FLOW ALOFT WITH EMBEDDED SHORT WAVES. THIS WILL CONTINUE HIGH CHANCES FOR SHOWERS AND SOME THUNDERSTORMS THROUGH THURSDAY. THIS SUPPORTS THE THREAT FOR FLOODING THROUGH THE WEEK BUT ESPECIALLY TOWARD THE MIDDLE TO END OF THIS WEEK AS WE SEE THE IMPACTS OF MULTIPLE ROUNDS OF RAINFALL OVER SATURATED SOIL...AS THIS GENERAL WET PATTERN CONTINUES. DEEP MOISTURE EXITS THE AREA FOR MONDAY LENDING TO MORE HIT AND MISS SHOWERS AND THUNDERSTORMS...ASSOCIATED WITH A WEAK COLD FRONT. TEMPERATURES WILL BE ABOVE NORMAL WEDNESDAY NIGHT AND BELOW NORMAL ON THURSDAY DUE TO THE DAMMED AIRMASS. TEMPERATURES LOOK TO BE MAINLY WITHIN SEVERAL DEGREES OF NORMAL THE REST OF THE PERIOD. BDL && AVIATION... 12Z UPDATE... IFR AND MVFR CIGS WILL PREVAIL UNTIL AROUND 15-16Z... THEN EXPECTING CIGS TO IMPROVE TO VFR LEVELS AND PERSIST THROUGH THE AFTERNOON. RADAR LOOP SHOWS AN AREA OF SHOWERS LIFTING OFF TO THE NE OF ATL... BRINGING AN END TO THE THREAT OF CONVECTION UNTIL LATE THIS AFTERNOON. EXPECTING ANOTHER DISTURBANCE TO SPREAD SHOWERS AND THUNDERSTORMS BACK INTO THE ATLANTA TAF SITES BETWEEN 22-24Z TODAY AND CONTINUING THROUGH THE EVENING AND INTO THE EARLY WED MORNING HOURS. ISOLATED SHOWERS WILL CONTINUE OVERNIGHT AND BECOME MORE SCATTERED AGAIN EARLY ON WED. GUIDANCE IS SHOWING MVFR TO IFR CIGS SETTLING BACK INTO ALL TAF SITES BETWEEN 03-06Z TONIGHT. SW WINDS AROUND 8-10KTS WILL PREVAIL TODAY... THEN DIMINISH TO 5KTS OR LESS TONIGHT. EXPECT CIGS TO IMPROVE TO MVFR LEVELS BY 15Z WED. //ATL CONFIDENCE...12Z UPDATE... MEDIUM ON ALL ELEMENTS. 39 AVIATION... 18Z UPDATE... HAS BEEN A QUIET DAY RAIN WISE ACROSS THE TERMINALS BUT HAVE BEEN PLAGUED BY LOW CLOUDS MUCH OF THE MORNING. THESE HAVE SINCE LIFTED WITH MVFR AND VFR FOR MOST SITES. GUIDANCE IN GOOD AGREEMENT IN NEXT WAVE OF SHRA AND TSRA MOVING INTO THE AREA BY 22Z WITH MVFR RETURNING WITH THE TSRA. AFTER INITIAL WAVE...EXPECT CIGS TO DROP RAPIDLY AS -SHRA BECOMES PREDOMINANT WITH LIFR LIKELY AFT 09Z. SLOW IMPROVEMENT EXPECTED THROUGH WEDNESDAY WITH MVFR NOT EXPECTED UNTIL 18Z. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON TIMING OF TSRA AND IMPROVEMENT WEDNESDAY. HIGH ON REMAINING ELEMENTS. 87 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 69 54 61 / 60 70 70 60 ATLANTA 65 74 58 62 / 70 60 70 60 BLAIRSVILLE 61 71 54 60 / 70 70 70 60 CARTERSVILLE 63 75 58 63 / 60 80 60 50 COLUMBUS 67 77 62 72 / 70 60 70 60 GAINESVILLE 63 70 54 58 / 70 60 70 60 MACON 66 77 61 69 / 60 70 70 60 ROME 63 75 59 65 / 70 70 60 50 PEACHTREE CITY 64 75 59 64 / 70 60 70 60 VIDALIA 67 77 63 71 / 40 70 80 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DJN.83 LONG TERM....20 AVIATION...DJN.83
Hazardous weather outlook, Apr 14, 12:55 PM EDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1255 PM EDT TUE APR 14 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1255 PM EDT TUE APR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED THROUGH TONIGHT... ...PERIODS OF HEAVY RAIN POSSIBLE THROUGH TONIGHT... WEATHER HAZARDS EXPECTED... ALTHOUGH SEVERE STORMS ARE NOT EXPECTED...LIGHTNING...BRIEF GUSTY WINDS AND LOCALLY HEAVY RAIN ARE POSSIBLE WITH THUNDERSTORMS THROUGH TONIGHT. DISCUSSION... A SERIES OF UPPER LEVEL LOW PRESSURE SYSTEMS WILL INTERACT WITH INCREASING INSTABILITY AND DEEP MOISTURE TO PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS THROUGH TONIGHT. RAINFALL AMOUNTS OF 1/4 TO 1 INCH...WITH LOCALLY HIGHER AMOUNTS...CAN BE EXPECTED THROUGH TONIGHT. ANY TRAINING OF SHOWERS AND THUNDERSTORMS ACROSS THE SAME AREAS COULD RESULT IN BRIEF PONDING OF WATER ALONG LOW LYING...FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY AS A PERSISTENT WET AND UNSETTLED PATTERN AFFECTS NORTH AND CENTRAL GEORGIA THROUGH THIS WEEKEND. AT THIS TIME...THE POTENTIAL FOR SEVERE WEATHER IS LOW. HOWEVER...MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS...ESPECIALLY WEDNESDAY AND THURSDAY...WILL PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL OVER SATURATED GROUNDS. THIS WILL INCREASE THE FLOOD POTENTIAL THROUGH THE WEEK. FOR ADDITIONAL HEAVY RAIN AND FLOOD INFORMATION...REFER TO THE LATEST HYDROLOGIC OUTLOOK ON OUR WEB PAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF HEAVY RAIN THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 14, 6:13 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT TUE APR 14 2015
GAZ093-095-142300-
MACON GA-HOUSTON GA-
613 PM EDT TUE APR 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MACON AND HOUSTON COUNTIES UNTIL 700 PM EDT...
AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PERRY...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
OCCASIONAL CLOUD TO GROUND LIGHTNING...HEAVY RAIN AND WIND GUSTS TO
40 MPH AS IT MOVES ACROSS MACON AND HOUSTON COUNTIES THROUGH 700 PM
EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...WARNER ROBINS...BONAIRE...GROVANIA...HAYNEVILLE...HOUSTON
LAKE...HENDERSON...GROVE PARK...CLINCHFIELD...KATHLEEN...MOSS OAK...
SAINT LOUIS...MEADOWDALE...WINCHESTER...ELKO...SAND BED AND KLONDIKE.
LAT...LON 3242 8397 3248 8386 3246 8383 3244 8383
3245 8380 3249 8380 3251 8379 3251 8375
3253 8375 3252 8372 3254 8372 3259 8362
3240 8352 3231 8360 3228 8372 3229 8373
3229 8390 3227 8392
TIME...MOT...LOC 2213Z 251DEG 8KT 3241 8374Special weather statement, Apr 14, 6:19 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT TUE APR 14 2015
GAZ092-102>104-142300-
WEBSTER GA-SUMTER GA-STEWART GA-SCHLEY GA-
619 PM EDT TUE APR 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WEBSTER...SUMTER...STEWART AND SCHLEY COUNTIES UNTIL 700 PM EDT...
AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
NORTHWEST OF CUTHBERT TO 7 MILES SOUTHEAST OF WESTON...AND MOVING
NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 45
MPH AS IT MOVES ACROSS WEBSTER...SUMTER...STEWART AND SCHLEY
COUNTIES THROUGH 700 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...LUMPKIN...ELLAVILLE...PRESTON...RICHLAND...PLAINS...
ANDERSONVILLE...WESTON...SUMTER...SEMINOLE...SANFORD...FRIENDSHIP...
KIMBROUGH...CROXTON CROSSROADS...BROOKLYN...TROUTMAN...CHARLES...LA
CROSSE...CHURCH HILL AND LOUVALE.
LAT...LON 3197 8444 3192 8446 3192 8486 3196 8497
3223 8490 3223 8462 3219 8459 3217 8454
3213 8453 3214 8443 3223 8443 3223 8441
3230 8441 3229 8422 3223 8422 3223 8414
3219 8413 3191 8427 3192 8434 3187 8434
TIME...MOT...LOC 2218Z 215DEG 13KT 3188 8488 3189 8454Special weather statement, Apr 14, 6:55 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT TUE APR 14 2015
GAZ103-104-142330-
WEBSTER GA-SUMTER GA-
655 PM EDT TUE APR 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL...HEAVY RAIN
AND 40 MPH WINDS IN WEBSTER AND SUMTER COUNTIES UNTIL 730 PM EDT...
AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTH OF PRESTON TO NEAR AMERICUS...AND MOVING NORTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 40
MPH AS THEY MOVE ACROSS WEBSTER AND SUMTER COUNTIES THROUGH 730 PM
EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...PRESTON...PLAINS...SUMTER...CROXTON CROSSROADS...NEW
ERA...HUNTINGTON...FRIENDSHIP...METHVINS...MADDOX...CENTERPOINT...
LEVERETTS...PENNINGTON AND DUMAS.
LAT...LON 3190 8437 3197 8444 3193 8444 3192 8446
3192 8462 3214 8453 3213 8443 3216 8443
3216 8418 3217 8418 3217 8403 3215 8403
3211 8400 3191 8419 3192 8434 3190 8434
TIME...MOT...LOC 2253Z 224DEG 16KT 3198 8450 3202 8423Special weather statement, Apr 14, 7:06 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM EDT TUE APR 14 2015
GAZ093-095-142330-
MACON GA-HOUSTON GA-
706 PM EDT TUE APR 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...DIME SIZED HAIL AND
40 MPH WINDS IN MACON AND HOUSTON COUNTIES UNTIL 730 PM EDT...
AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PERRY
TO NEAR MONTEZUMA...AND MOVING NORTHEAST AT 10 MPH. THESE
THUNDERSTORMS WERE TRAINING OVER THE AREA AND ONE TO TWO INCHES OF
RAIN HAD FALLEN. ANOTHER INCH IS POSSIBLE. IN ADDITION...DIME SIZED
HAIL AND 40 MPH WINDS ARE POSSIBLE.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
MACON AND HOUSTON COUNTIES...INCLUDING AREAS AROUND
PERRY...OGLETHORPE...WARNER ROBINS...MONTEZUMA...ROBINS AFB...
BONAIRE...HOUSTON LAKE...HENDERSON...GROVE PARK...CLINCHFIELD...
KATHLEEN...MOSS OAK...MEADOWDALE...SAND BED AND WHITEWATER STATE
PARK.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
LAT...LON 3233 8412 3247 8385 3246 8383 3244 8383
3245 8380 3251 8379 3251 8375 3253 8375
3252 8372 3254 8372 3263 8355 3258 8354
3257 8355 3253 8354 3249 8349 3229 8383
3229 8390 3225 8396 3219 8402
TIME...MOT...LOC 2304Z 229DEG 7KT 3245 8369 3227 8403Special weather statement, Apr 14, 7:10 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EDT TUE APR 14 2015
GAZ033-042>045-055-142345-
DE KALB GA-CLAYTON GA-CARROLL GA-SOUTH FULTON GA-DOUGLAS GA-
NORTH FULTON GA-
710 PM EDT TUE APR 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN DE KALB...
CLAYTON...CARROLL...SOUTH FULTON...DOUGLAS AND NORTH FULTON COUNTIES
UNTIL 745 PM EDT...
AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EAST POINT
TO NEAR BOWDON...AND MOVING EAST AT 35 MPH.
HEAVY DOWNPOURS AND POSSIBLY SMALL HAIL CAN BE EXPECTED
ACROSS DE KALB...CLAYTON...CARROLL...SOUTH FULTON...DOUGLAS AND
NORTH FULTON COUNTIES...INCLUDING AREAS AROUND
ATLANTA...DOUGLASVILLE...CARROLLTON...DECATUR...EAST POINT...UNION
CITY...FOREST PARK...VILLA RICA...COLLEGE PARK...FAIRBURN...
HAPEVILLE...BREMEN...AVONDALE ESTATES...LAKE CITY...BOWDON...MOUNT
ZION...WHITESBURG...ROOPVILLE...CANDLER-MCAFEE AND MIDTOWN.
DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
LAT...LON 3365 8529 3369 8517 3377 8460 3374 8458
3378 8453 3381 8431 3365 8413 3365 8422
3363 8424 3365 8425 3365 8428 3363 8426
3343 8525 3349 8531 3365 8534
TIME...MOT...LOC 2308Z 278DEG 48KT 3370 8443 3359 8529Special weather statement, Apr 14, 7:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT TUE APR 14 2015
GAZ106-142345-
CRISP GA-
713 PM EDT TUE APR 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...HEAVY RAIN AND
40 MPH WINDS IN CRISP COUNTY UNTIL 745 PM EDT...
AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CORDELE...MOVING NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS CRISP COUNTY THROUGH 745 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CORDELE...ARABI...TREMONT...HATLEY...WENONA AND EAST CRISP.
LAT...LON 3194 8386 3203 8378 3203 8361 3189 8361
3184 8372
TIME...MOT...LOC 2312Z 225DEG 15KT 3193 8373The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 6:13 PM EDT | Special Weather Statement | FFC | Houston | 47 min |
| Apr 14, 6:19 PM EDT | Special Weather Statement | FFC | Schley, Stewart, Sumter, Webster | 41 min |
| Apr 14, 6:55 PM EDT | Special Weather Statement | FFC | Sumter, Webster | 35 min |
| Apr 14, 7:06 PM EDT | Special Weather Statement | FFC | Houston, Macon | 24 min |
| Apr 14, 7:10 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 35 min |
| Apr 14, 7:33 PM EDT | Special Weather Statement | FFC | Houston | 42 min |
| Apr 14, 7:45 PM EDT | Special Weather Statement | FFC | Carroll, DeKalb, Douglas | 30 min |
| Apr 14, 7:54 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 51 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.